# SDR SWAA960847

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 24187
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104791
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK, FOUND LEFT AFT ENTRY  EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY POWER SUPPLY PER BOEING M/M.
